Academic Journals Database
Disseminating quality controlled scientific knowledge

Solvability of $n$-point problems with parameter for system of differential equation

ADD TO MY LIST
 
Author(s): Sobkovich R.I. | Kazmerchuk A.I.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 116;
Date: 2010;
Original page

ABSTRACT
The $n$-point problems for non-linear systems of differential equation isinvestigated. Existence and uniquenesstheorems are proved.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?